MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 411804
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 1 of 10 e1: complainant country: china.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that ten wafer starter holes were off centered.The product was not used by patient.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: there were photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Batch record revision results: lot 5g04398 was manufactured on 18/jul/2025, in ats #2 line, with a total of (b)(4) market units (mkus).The senior complaints engineer performed a batch record review on (b)(6) 2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct.Delta crusader line supplies the adhesive discs to ats #2.For this reason, a batch record review of the subassembly lot was performed.Lot 5g04432 was manufactured on 18/jul/2025 with a total of (b)(4) units.The senior complaints engineer performed a batch record review on (b)(6) 2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct.A nonconformance associated to the lot number 5g04398 for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)¿ was identified.Through the nonconformance database an investigation was performed, and it was determined that the assignable cause was an incorrect adjustment of the cutters in the manufacturing machine.Immediate corrective actions were taken to restore the machine settings, and a retraining session was provided to the involved personnel as per procedure process instruction (pi).A review of machine maintenance records confirmed that the equipment was in good condition before and after the event, as evidenced by the preventive maintenance inspections.After discovering the condition, ats 2 manufacturing personnel reinspected all related units and disposed of those found nonconforming.No additional defective products were detected during the reinspection process.Historical complaints review: on (b)(6) 2025, senior complaints engineer ran a query in database in order to verify the complaints reported for different customers, specifically for the lot number 5g04398 for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)¿ and as results, no additional complaints were found.Defect rate analysis: there have been 10 defective parts confirmed to date from a lot size of 38,000 products.This represents a defect rate of 0.0263% which was well within an appropriate acceptable quality level (aql) which should be 0.25% based on the standard operating procedure (sop).In addition, all the in-process testing on this lot did not find a single defective market unit, which confirms that the lot was unlikely to breach an acceptable quality level (aql) of 2.5 this issue certainly appears to be an isolated incident, but more importantly to date, it was well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: during the manufacturing process, a nonconformity was identified related to a decentralized center hole within the adhesive disc.The investigation determined that the assignable cause was an incorrect adjustment of the cutters in the manufacturing machine.Immediate corrective actions were taken to restore the machine settings, and a retraining session was provided to the involved personnel as per procedure process instruction (pi).A review of machine maintenance records confirmed that the equipment was in good condition before and after the event, as evidenced by the preventive maintenance inspections.After discovering the condition, ats #2 manufacturing personnel reinspected all related units and disposed of those found nonconforming.No additional defective products were detected during the reinspection process.The defect rate associated with this incident was found to be within the established acceptable quality level (aql) limits, indicating that the process remains under statistical control.Furthermore, no additional complaints or adverse events related to this condition have been received since.Based on the isolated nature of the issue, the verified equipment condition, and the effective immediate actions taken, no further action was required.Consequently, the complaint can be closed.The implemented retraining and continued monitoring under the standard preventive maintenance and in-process inspection program are sufficient to ensure ongoing process control and compliance.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23461369
Report Number9618003-2025-02811
Device Sequence Number16060322
Product Code EXE
UDI-Device Identifier00768455187041
UDI-Public768455187041
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number411804
Device Lot Number5G04398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown